# SDR UPS204785

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CENTER OF STA 344 FLOOR BEAM CORRODED AROUND FASTENER HOLES WHILE WORKING CARD 376276.  REMOVED CORRODED PORTION OF FLOOR BEAM THAT WAS PREVIOUSLY REPLACED.  FABRICATED REPLACEMENT BEAM PER SRM 53-10-2 AND 53-10-1.  INSTALLED REPAIR PARTS PER SRM 51-10-2.
